# SDR COMA0260248

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,817 hours, 19,224 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB
- Part serial: 363
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,485 hours, 6,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5903 FLAPS FAIL MESSAGE WHILE A/C AT GATE.  REPLACED THE FECU.
